Growth of harmonic functions near a boundary
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 819-824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a12,
author = {S. V. Gaidenko},
title = {Growth of harmonic functions near a boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {819--824},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a12/}
}
S. V. Gaidenko. Growth of harmonic functions near a boundary. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 819-824. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a12/